| Model Number |
610-2231411-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed "ecg monitoring failure" and "ecg disabled" messages.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for the return of the suspect device.The device has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing, which included bench handling, power cycling, and ecg monitoring stress testing without duplicating the customer's report.The customer's multifunction cable was not returned for evaluation.The defib cable receptacle was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.